# SDR ASAA0240021

- Difficulty date: February 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022605
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTS INOPERATIVE AT ROW 10-12.  REMOVED AND REPLACED LIGHT ASSEMBLY OPERATIONAL CHECK GOOD.  (M)
